Journal of Applied Mathematics

The Laplacian Spectral Radius of a Class of Unicyclic Graphs

Haixia Zhang

Full-text: Open access

Abstract

Let C(n,k) be the set of all unicyclic graphs with n vertices and cycle length k. For any UC(n,k), U consists of the (unique) cycle (say Ck) of length k and a certain number of trees attached to the vertices of Ck having (in total) n-k edges. If there are at most two trees attached to the vertices of Ck, where k is even, we identify in the class of unicyclic graphs those graphs whose Laplacian spectral radii are minimal.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 730396, 6 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808305

Digital Object Identifier
doi:10.1155/2013/730396

Mathematical Reviews number (MathSciNet)
MR3145015

Zentralblatt MATH identifier
06950842

Citation

Zhang, Haixia. The Laplacian Spectral Radius of a Class of Unicyclic Graphs. J. Appl. Math. 2013 (2013), Article ID 730396, 6 pages. doi:10.1155/2013/730396. https://projecteuclid.org/euclid.jam/1394808305


Export citation

References

  • D. Cvetkovic, M. Doob, and H. Sachs, Spectra of Graphs, Academic Press, New York, NY, USA, 1976.
  • W. N. Anderson and T. D. Morley, “Eigenvalues of the Laplacian of a graph,” Linear and Multi-Linear Algebra, vol. 18, pp. 141–145, 1985.
  • K. C. Das, “The Laplacian spectrum of a graph,” Computers and Mathematics with Applications, vol. 48, no. 5-6, pp. 715–724, 2004.
  • R. Grone and R. Merris, “The Laplacian spectrum of a graph,” SIAM Journal on Discrete Mathematics, vol. 7, pp. 221–229, 1994.
  • J. S. Li and X. D. Zhang, “A new upper bound for eigenvalues of the Laplacian matrix of a graph,” Linear Algebra and Its Applications, vol. 265, pp. 93–100, 1997.
  • J. S. Li and X. D. Zhang, “On the Laplacian eigenvalues of a graph,” Linear Algebra and Its Applications, vol. 285, pp. 305–307, 1998.
  • R. Merris, “Laplacian matrices of graphs: a survey,” Linear Algebra and Its Applications, vol. 197-198, pp. 143–176, 1994.
  • S. G. Guo, “The largest eigenvalues of Laplacian matrices of uni-cyclic graphs,” Applied Mathematics A, vol. 16, no. 2, pp. 131–135, 2001.
  • H. X. Zhang, “The largest Laplacian spectral radius of unicyclic graphs with fixed diameter,” Journal of Applied Mathematics. In press.
  • J. Guo, “The Laplacian spectral radius of a graph under perturbation,” Computers and Mathematics with Applications, vol. 54, no. 5, pp. 709–720, 2007.
  • J. M. Guo, “The effect on the Laplacian spectral radius of a graph by adding or grafting edges,” Linear Algebra and Its Applications, vol. 413, no. 1, pp. 59–71, 2006.
  • J. Guo, “A conjecture on the algebraic connectivity of connected graphs with fixed girth,” Discrete Mathematics, vol. 308, no. 23, pp. 5702–5711, 2008.
  • H. X. Zhang, “Ordering some even-unicyclic graphs by their Laplacian spectral radii” (Chinese), Journal of Dalian University of Technology. In press. \endinput